IJPAM: Volume 7, No. 3 (2003)

FUNDAMENTAL PROPERTIES OF STOCHASTIC
INTEGRO-DIFFERENTIAL EQUATIONS -- I:
EXISTENCE AND UNIQUENESS RESULTS

Jean-C. Pedjeu, S. Sathananthan$^1$
Department of Mathematics
and Center for Systems Science Research
Tennessee State University
Suite 265 330, 10th Ave. North, Campus Box 139
Nashville, TN 37203-3401, USA
$^1$e-mail: satha@coe.tnstate.edu


Abstract.The existence and uniqueness results of solutions of stochastic nonlinear integro-differential equations of Itô-Doob type is investigated. The method of successive approximations is utilized to establish these results. Some special cases of the established main results are also investigated.

Received: May 14, 2003

AMS Subject Classification: 45J05, 60H20

Key Words and Phrases: existence and uniqueness, stochastic functional differential equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 7
Issue: 3